Applied Mathematical Sciences

Vol. 9, 2015, no. 96, 4799-4812

Syazni Shoid, Mohd Rivaie, Mustafa Mamat, Zabidin Salleh
      A new conjugate gradient method with exact line search
      Applied Mathematical Sciences, Vol. 9, 2015, no. 96, 4799-4812
      http://dx.doi.org/10.12988/ams.2015.53243

Copyright © 2015 Syazni Shoid, Mohd Rivaie, Mustafa Mamat and Zabidin Salleh. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.